# SDR R61A2024073000343

- Difficulty date: July 28, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 47,594 hours, 29,580 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1703344007
- Condition: Dented
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD FUSELAGE SKIN HAS DENT WITH CREASE LOCATED AT FRAME 11 TO FRAME 12 AND STR 5L TO 6L. REPAIRED DENT IAW ETD2024-170-020454, ALSO REF VP-028165-2024 N/R #2 FOR WORK ACCOMPLISHED.
